Alert archive / California / Wind Advisories in 2016

Wind Advisory 60, NWS Los Angeles, CA

July 9, 2016

NWS Los Angeles, CA issued this wind advisory at Jul 9, 2016, 2:17 PM PDT. It took effect at Jul 10, 2016, 10:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2016, 2:17 PM PDT (21:17 UTC)
In effect from
Jul 10, 2016, 10:00 AM PDT
Expired
Jul 11, 2016, 3:05 AM PDT
In force
17 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

991 
WWUS76 KLOX 092117
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
217 PM PDT SAT JUL 9 2016

...AREAS OF GUSTY NORTHWEST WINDS THROUGH SUNDAY NIGHT...

.GUSTY NORTHWEST WINDS BEHIND A TROUGH TO THE NORTH WILL INCREASE
OVER THE REGION THROUGH SUNDAY. SOUTHERN SANTA BARBARA COUNTY
WILL SEE THE STRONGEST WINDS TONIGHT...THEN THE FLOW WILL
STRENGTHEN AND EXPAND IN COVERAGE ON SUNDAY TO ALSO IMPACT THE
ANTELOPE VALLEY...I-5 CORRIDOR...AND CENTRAL COAST. THESE WINDS
SHOULD WEAKEN QUICKLY LATER SUNDAY EVENING AND NIGHT.

CAZ059-100600-
/O.NEW.KLOX.WI.Y.0060.160710T1700Z-160711T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
217 PM PDT SAT JUL 9 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT
SUNDAY. 

* WINDS...WEST TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD
  RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-100600-
/O.NEW.KLOX.WI.Y.0060.160710T2200Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
217 PM PDT SAT JUL 9 2016

...WIND ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM PDT
MONDAY. 

* WINDS...AREAS OF NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED SUNDAY AFTERNOON AND NIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ034-035-100600-
/O.NEW.KLOX.WI.Y.0060.160710T1900Z-160711T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
217 PM PDT SAT JUL 9 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM PDT SUNDAY.

* WINDS...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED SUNDAY AFTERNOON AND EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-100600-
/O.CON.KLOX.WI.Y.0059.160710T0100Z-160710T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
217 PM PDT SAT JUL 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT SUNDAY...

* WINDS...AREAS OF NORTHWEST TO NORTHEAST WINDS WINDS 15 TO 30 MPH
  WITH GUSTS TO 45 MPH ARE EXPECTED TONIGHT...PRIMARILY IN THE
  CANYONS AND HILLS AROUND THE SANTA YNEZ RANGE. STRONGER AND
  MORE WIDESPREAD WINDS ARE EXPECTED SUNDAY NIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KITTELL
5 follow-up statements
216 
WWUS76 KLOX 100518
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1018 PM PDT SAT JUL 9 2016

...AREAS OF GUSTY NORTHWEST TO NORTH WINDS ACROSS SOUTHWEST
CALIFORNIA THROUGH SUNDAY NIGHT...

.AN UNSEASONABLY STRONG UPPER LEVEL TROUGH MOVING THROUGH
CALIFORNIA WILL BRING GUSTY WEST TO NORTHWEST WINDS ACROSS
THE MOUNTAINS...ANTELOPE VALLEY...AND SANTA BARBARA SOUTH COAST
TONIGHT. FOR TONIGHT...WINDS WILL BE STRONGEST ACROSS SOUTHERN
SANTA BARBARA COUNTY. NORTHWEST TO NORTH WINDS WILL STRENGTHEN
AND EXPAND IN COVERAGE ON SUNDAY INTO SUNDAY NIGHT..WITH GUSTS
BETWEEN 40 AND 50 MPH ACROSS THE ANTELOPE VALLEY...I-5 CORRIDOR...
CENTRAL COAST...AND SANTA BARBARA SOUTH COAST. THE STRONGER WINDS
AND LOWERING HUMIDITIES WILL ALSO BRING CRITICAL FIRE WEATHER
CONDITIONS FOR THE MOUNTAINS AND ANTELOPE VALLEY...WHERE A RED 
FLAG WARNING HAS BEEN ISSUED. 

CAZ039-052-101300-
/O.EXT.KLOX.WI.Y.0059.000000T0000Z-160711T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1018 PM PDT SAT JUL 9 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS WINDS 15 TO 30 MPH
  WITH GUSTS TO 45 MPH TONIGHT...MAINLY WESTERN PORTIONS. WINDS
  ARE EXPECTED TO WEAKEN SOME ON SUNDAY MORNING. NORTHWEST TO
  NORTH WINDS WILL INCREASE AND BECOME MORE WIDESPREAD LATER
  SUNDAY AFTERNOON...SHIFTING TO THE NORTH TO NORTHEAST
  OVERNIGHT. DURING THIS TIME...WHEN SPEEDS OF 20 TO 35 MPH WITH
  GUSTS TO 50 MPH ARE EXPECTED.
 
* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-101300-
/O.CON.KLOX.WI.Y.0060.160710T1700Z-160711T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1018 PM PDT SAT JUL 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
SUNDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  COULD RESTRICT VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-101300-
/O.CON.KLOX.WI.Y.0060.160710T2200Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1018 PM PDT SAT JUL 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 AM PDT
MONDAY...

* WINDS...AREAS OF NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED SUNDAY AFTERNOON AND NIGHT...STRONGEST THROUGH
  THE INTERSTATE 5 CORRIDOR.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ034-035-101300-
/O.CON.KLOX.WI.Y.0060.160710T1900Z-160711T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1018 PM PDT SAT JUL 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE 
  EXPECTED SUNDAY AFTERNOON AND EVENING. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

GOMBERG/ASR
372 
WWUS76 KLOX 101031
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
331 AM PDT SUN JUL 10 2016

...AREAS OF GUSTY NORTHWEST TO NORTH WINDS ACROSS SOUTHWEST
CALIFORNIA THROUGH SUNDAY NIGHT...

.AN UNSEASONABLY STRONG UPPER LEVEL TROUGH MOVING THROUGH
CALIFORNIA WILL BRING GUSTY WEST TO NORTHWEST WINDS ACROSS THE
MOUNTAINS...ANTELOPE VALLEY...AND SANTA BARBARA SOUTH COAST
TODAY. NORTHWEST TO NORTH WINDS WILL STRENGTHEN AND EXPAND IN
COVERAGE TODAY AND TONIGHT..WITH GUSTS BETWEEN 40 AND 50 MPH
ACROSS THE ANTELOPE VALLEY...I-5 CORRIDOR...CENTRAL COAST...AND
SANTA BARBARA SOUTH COAST. THE STRONGER WINDS AND LOWERING
HUMIDITIES WILL ALSO BRING CRITICAL FIRE WEATHER CONDITIONS FOR
THE MOUNTAINS AND ANTELOPE VALLEY...WHERE A RED FLAG WARNING HAS
BEEN ISSUED.

CAZ039-052-102045-
/O.CON.KLOX.WI.Y.0059.000000T0000Z-160711T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
331 AM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...AREAS OF NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH
  ARE EXPECTED TO WEAKEN SOME LATER THIS MORNING. NORTH WINDS WILL
  INCREASE AND BECOME MORE WIDESPREAD LATER THIS AFTERNOON. DURING
  THIS TIME...SPEEDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-102045-
/O.CON.KLOX.WI.Y.0060.160710T1700Z-160711T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
331 AM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED LATE THIS MORNING THROUGH THE EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  COULD RESTRICT VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-102045-
/O.CON.KLOX.WI.Y.0060.160710T2200Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
331 AM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM PDT MONDAY...

* WINDS...AREAS OF NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH
  ARE EXPECTED THIS AFTERNOON AND OVERNIGHT. THE WINDS WILL BE
  STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ034-035-102045-
/O.CON.KLOX.WI.Y.0060.160710T1900Z-160711T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
331 AM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT
THIS EVENING...

* WINDS...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED THIS AFTERNOON AND EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
262 
WWUS76 KLOX 102031
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
131 PM PDT SUN JUL 10 2016

...AREAS OF GUSTY NORTHWEST TO NORTH WINDS ACROSS SOUTHWEST
CALIFORNIA THROUGH TONIGHT...

.AN UNSEASONABLY STRONG UPPER LEVEL TROUGH MOVING THROUGH
CALIFORNIA WILL BRING GUSTY WEST TO NORTHWEST WINDS ACROSS THE
MOUNTAINS...ANTELOPE VALLEY...AND SANTA BARBARA SOUTH COAST
TODAY. NORTHWEST TO NORTH WINDS WILL STRENGTHEN AND EXPAND IN
COVERAGE THIS AFTERNOON AND TONIGHT..WITH GUSTS BETWEEN 40 AND 50
MPH ACROSS THE ANTELOPE VALLEY...I-5 CORRIDOR...CENTRAL
COAST...AND SANTA BARBARA SOUTH COAST. THE STRONGER WINDS AND
LOWERING HUMIDITIES WILL ALSO BRING CRITICAL FIRE WEATHER
CONDITIONS FOR THE MOUNTAINS AND ANTELOPE VALLEY...WHERE A RED
FLAG WARNING HAS BEEN ISSUED.

CAZ039-052-110445-
/O.CON.KLOX.WI.Y.0059.000000T0000Z-160711T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
131 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTHWEST TO NORTH WINDS WILL INCREASE AND BECOME MORE
  WIDESPREAD LATER THIS AFTERNOON. DURING THIS TIME...SPEEDS OF 20
  TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS WILL THEN
  SHIFT NORTH TO NORTHEAST LATER THIS EVENING AFFECTING THE HILLS
  ABOVE AND AROUND MONTECITO OVERNIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY
  NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF
  MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-110445-
/O.CON.KLOX.WI.Y.0060.000000T0000Z-160711T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
131 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 
  MPH ARE EXPECTED LATE THIS MORNING THROUGH THE EVENING. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST
  COULD RESTRICT VISIBILITIES. MAJOR ROADWAYS THAT COULD BE
  AFFECTED INCLUDE HIGHWAYS 14 AND 138. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-110445-
/O.CON.KLOX.WI.Y.0060.160710T2200Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
131 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...AREAS OF NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 
  MPH ARE EXPECTED THIS AFTERNOON AND OVERNIGHT. THE WINDS WILL 
  BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES.
  MAJOR ROADWAYS AFFECTED WOULD INCLUDE THE I-5 CORRIDOR...14 AND
  HIGHWAY 33 IN THE VENTURA COUNTY MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ034-035-110445-
/O.CON.KLOX.WI.Y.0060.000000T0000Z-160711T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
131 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE 
  EXPECTED THIS AFTERNOON AND EVENING. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. HIGHWAYS AFFECTED WILL BE
  1 AND 101. THERE COULD BE SOME LOCAL BLOWING SAND ALONG BEACH
  ROADS RESTRICTING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN
903 
WWUS76 KLOX 110446
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
946 PM PDT SUN JUL 10 2016

...AREAS OF GUSTY NORTHERLY WINDS ACROSS SOUTHWEST CALIFORNIA
THROUGH TONIGHT...

.AN UNSEASONABLY STRONG UPPER LEVEL TROUGH MOVING THROUGH
CALIFORNIA WILL BRING GUSTY NORTHERLY WINDS ACROSS THE
MOUNTAINS...AND SANTA BARBARA SOUTH COAST TODAY. NORTHWEST TO
NORTH WINDS WITH GUSTS BETWEEN 40 AND 50 MPH THROUGH THE I-5
CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY. THE STRONGER
WINDS AND LOWERING HUMIDITIES WILL ALSO BRING CRITICAL FIRE
WEATHER CONDITIONS FOR THE MOUNTAINS...WHERE A RED FLAG WARNING
HAS BEEN ISSUED.

CAZ059-110600-
/O.EXP.KLOX.WI.Y.0060.000000T0000Z-160711T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
946 PM PDT SUN JUL 10 2016

...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

LOCALLY GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE WESTERN
PORTION OF THE ANTELOPE VALLEY, BUT THESE WINDS ARE EXPECTED TO
NOT BECOME WIDESPREAD.

$$

CAZ034-035-110600-
/O.EXP.KLOX.WI.Y.0060.000000T0000Z-160711T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
946 PM PDT SUN JUL 10 2016

...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING.

$$

CAZ039-052-111000-
/O.CON.KLOX.WI.Y.0059.000000T0000Z-160711T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
946 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED THROUGH THIS EVENING. THE WINDS WILL SHIFT
  NORTH TO NORTHEAST AFTER MIDNIGHT AFFECTING THE HILLS ABOVE AND
  AROUND MONTECITO OVERNIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-111300-
/O.CON.KLOX.WI.Y.0060.000000T0000Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
946 PM PDT SUN JUL 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS...AREAS OF NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50
  MPH ARE EXPECTED THROUGH EARLY MONDAY MORNING. THE WINDS WILL
  BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  THROUGH THE PASSES AND FOR DRIVERS OF HIGH PROFILE VEHICLES. 
  MAJOR ROADWAYS AFFECTED WOULD INCLUDE THE I-5 CORRIDOR...14 
  AND HIGHWAY 33 IN THE VENTURA COUNTY MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
207 
WWUS76 KLOX 111005
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
305 AM PDT MON JUL 11 2016

CAZ053-054-111115-
/O.CAN.KLOX.WI.Y.0060.000000T0000Z-160711T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
305 AM PDT MON JUL 11 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

THE WINDS HAVE SUBSIDED. THERE WILL ONLY BE ISOLATED GUSTS TO 40
MPH THROUGH DAWN.

$$

CAZ039-052-111115-
/O.EXP.KLOX.WI.Y.0059.000000T0000Z-160711T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
305 AM PDT MON JUL 11 2016

...WIND ADVISORY HAS EXPIRED...

THE WINDS HAVE SUBSIDED AS FORECAST. THERE WILL BE ISOLATED GUSTS
TO 35 MPH THROUGH DAWN.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jul 9, 2:06 PM PDT, 11 minutes earlier.

Area forecast discussion, Jul 9, 2:06 PM PDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 PM PDT SAT JUL 9 2016

.SYNOPSIS...
Limited coastal night through morning low clouds and patchy fog
will continue through Monday. Passing low pressure will produce
gusty Northwest winds tonight through Monday...peaking in strength
and coverage Sunday night. High pressure will bring warmer
temperatures by midweek.

&&

.SHORT TERM...(TDY-TUE)

The low pressure system currently nosing into Seattle with a dry
trough extending into central California will move eastward
through Monday. A dry front currently over San Francisco will
move through the area tonight resulting in a sharp increase in
Northwest flow over the region tonight through Sunday. Southern
Santa Barbara County will see the strongest winds tonight with a
low grade wind advisory...but the I-5 corridor and Antelope Valley
will also be gusty. By Sunday afternoon and evening the winds
will be more widespread...with advisories needed for southern
Santa Barbara County, the Central Coast, the Antelope Valley, and
the I-5 Corridor. Gusts to 40 to 50 mph are likely in these areas
during the wind peak Sunday evening. Monday will be Sunday-lite...
with similar wind directions but 10-15 mph less in speed.

The Northwest flow will likely keep most of Ventura and southern
SBA counties stratus clear Sunday and Monday...while a strong
coastal eddy pushes clouds to the coastal slopes in LA County
with some spits of drizzle possible. The Central Coast should see
limited stratus on Sunday...and likely no stratus on Monday as
breezy northeast winds set up in the morning. Temperatures will
likely cool over the interior areas on Sunday...including the
northern slopes where some clouds might pile up from the central
valley. Coastal and Valley areas on the other hand will be a mixed
bag on Sunday. The SBA south coast will be significantly warmer
with some spots approaching 90 degrees from the Sundowner
winds...assuming the marine layer does not win the battle. By
Monday...all areas will be warmer as the trough departs and a
brief northeast push in the morning forms (Especially the central
Coast).

Tuesday should be warmer in general as a ridge to the south
begins to nose into the southwest states...but increasing onshore
pressure gradients will enhance the marine layer influence over
coastal and valley areas and largely negate any warming.

.LONG TERM...(WED-SAT)

An upper level ridge of high pressure currently over northern
Mexico will expand into California Wednesday and Thursday...then
change little on Friday before being pushed into Texas by another
trough to the north. This will bring a gradual warming trend to
the region through Thursday...with interior valleys approaching
100 degrees. LA and Ventura County coastal and valley areas
should also see warming with the air mass change and likely
shrinking but not dissipation of the marine layer. SBA and SLO
counties on the other hand will see a ceasing of the northwest
flow and a return to onshore flow...which should increase stratus
coverage and largely neutralize the warming trend. Both the GFS
and ECMWF are advertising a weak trough dropping down into
California by Saturday...which would enhance the marine layer and
usher in some modest cooling.

&&

.AVIATION...09/1800Z...

Upper level ridge of high pressure centered south of the area will
remain relatively stationary while a trough of low pressure
moves east over Northern California. And a mid level trough of
low pressure over the area will gradually shift east. Upper level
moderate west-southwest winds will prevail while mid level
moderate west-southwest winds become moderate west-northwest after
10/22z. Moderate onshore pressure gradient through 10/04z and
after 10/20z otherwise mixed weak to moderate northerly and
weak onshore gradient. Marine capping inversion was approximately
1.4kft this morning and will differ little Sunday morning.
Scattered to Broken low level cloud field this morning will likely
be scattered Sunday morning.

Marine layer at LAX at 1500Z is 1398 feet deep and the inversion
top is at 2798 feet with a temp of 21.4 degrees C.

KLAX...chance cigs 011 between 10/09-10/19z.

KBUR...chance cigs 010 after 10/12z.

virtually certain - 95-100%
very likely       - 80-95%
likely            - 60-80%
chance            - 30-60%
very unlikely     - 20% OR LESS

&&

.MARINE...09/200 PM...

Northwest winds will increase this afternoon with a chance of gale
gusts and a gale warning is in effect starting at 1500 PDT. The
start time will likely be lat this evening. The strongest winds
will likely be in the vicinity of the Northern Channel Islands and
an area north of Point Sal 10-60 nm this afternoon. The winds will
likely continue to strengthen as well as areal coverage tonight
and peak Sunday afternoon and then subside Sunday night from
Piedras Blancas to San Nicolas Island. Otherwise small craft
advisory for gusts to 25 kt will exist in the meantime. Northwest
winds will diminish Monday but there is a chance SCA for hazardous
sea conditions as well as for northwest winds to 30 kt through
Wednesday. Extra currents and surging along exposed south facing
shores will exist from swells originating from tropical cyclones
Blas and Celia and from the Southern Ocean through the period. TC
Blas was currently 1200 miles southwest of L.A. County and will
weaken while moving west-northwest today. Swell originating from
Blas had arrived thursday and peaked Friday and will linger today.
Swells generated by Celia are expected to begin to arrive next
week Wednesday.

&&

.FIRE WEATHER...09/200 PM.

West to north winds are expected to strengthen especially around
the Santa Ynez range, the I-5 Corridor, and the Antelope Valley.
Gusts between 35 and 45 mph will be common later this (Saturday)
afternoon and tonight...ramping up to between 40 and 50 mph Sunday
afternoon and night. Humidities will generally remain above 20
percent through tonight with the exception of the Antelope Valley
where values in the teens can be expected. By Sunday afternoon and
evening, more widespread humidities falling into the teens (and
possibly single digits across higher mountains) can be expected in
these windy locations likely resulting critical fire weather
conditions. The current fire weather watch for Sunday will be
converted to a red flag warning today. The Santa Barbara south
coast will also be close to red flag conditions late Sunday
afternoon and night in some locations...but confidence is low as
to how far down in elevation the dry air and strong winds will go.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from noon to 10 PM PDT Sunday For
      zones 34-35. (See LAXNPWLOX).
     Wind Advisory in effect from 6 PM this evening to 3 AM PDT
      Sunday For zones 39-52. (See LAXNPWLOX).
     Wind Advisory in effect from 3 PM Sunday to 6 AM PDT Monday
      For zones 53-54. (See LAXNPWLOX).
     Wind Advisory in effect from 10 AM to 10 PM PDT Sunday For
      zone 59. (See LAXNPWLOX).
     Red Flag Warning in effect from 3 PM Sunday to 6 AM PDT
      Monday For zones 252>254. (See LAXRFWLOX).
     Red Flag Warning in effect from 10 AM to 10 PM PDT Sunday For
      zone 259. (See LAXRFWLOX).
PZ...Gale Warning in effect until 10 PM PDT this evening For zone
      645. (See LAXMWWLOX).
     Gale Watch in effect from Sunday afternoon through late
      Sunday night For zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Sunday For zone
      650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PDT this afternoon
      For zones 670-673-676. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Monday For zones
      670-673-676. (See LAXMWWLOX).

&&

PUBLIC...Kittell
AVIATION...30
MARINE...30
SYNOPSIS...Bartling

weather.gov/losangeles
Hazardous weather outlook, Jul 9, 2:17 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
217 PM PDT SAT JUL 9 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-101300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
217 PM PDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY SUNDOWNER WINDS WILL DEVELOP THROUGH EARLY SUNDAY MORNING OVER
SOUTHERN SANTA BARBARA COUNTY. A GALE FORCE WINDS WITH HAZARDOUS
SEA CONDITIONS WILL AFFECT THE WATERS NORTH OF SAN NICOLAS ISLAND.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

STRONG NORTHWEST FLOW WILL CONTINUE TO PRODUCE GALE FORCE WINDS
AND DANGEROUS SEA CONDITIONS NORTHWEST OF SAN NICOLAS ISLAND
THROUGH SUNDAY NIGHT. THESE WINDS WILL ALSO BRING HAZARDOUS DRIVING
CONDITIONS TO SANTA BARBARA COUNTY...THE CENTRAL COAST...THE I-5
CORRIDOR AND THE ANTELOPE VALLEY. DANGEROUS FIRE WEATHER CONDITIONS
ARE ALSO EXPECTED TO AFFECT THE MOUNTAINS AND THE ANTELOPE VALLEY
DUE TO THE WINDS AND DRY AIR.

* RED FLAG WARNING.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:12 AM PDTGale WarningLOX53 hr
Jul 9, 3:12 AM PDTSmall Craft AdvisoryLOX48 hr
Jul 9, 4:05 AM PDTWind AdvisoryLOX47 hr
Jul 9, 2:45 PM PDTRed Flag WarningLOX39 hr

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.